MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS COM 3 PEG M/B PAT REP LG; LCS COMPLETE : KNEE PATELLA

DEPUY ORTHOPAEDICS INC US LCS COM 3 PEG M/B PAT REP LG; LCS COMPLETE : KNEE PATELLA
Model Number 1294-09-860
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address mcl deficient.Original implant date unknown.No surgical delay.Doi: unknown; dor: (b)(6) 2021; left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
LCS COM 3 PEG M/B PAT REP LG
Common Device Name
LCS COMPLETE : KNEE PATELLA
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11212903
Report Number1818910-2021-01632
Device Sequence Number3556482
Product Code NJL
UDI-Device Identifier10603295022800
UDI-Public10603295022800
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1294-09-860
Device Catalogue Number129409860
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/08/2021
Supplement Date Received by Manufacturer02/18/2021
Initial Report FDA Received Date01/22/2021
Supplement Report FDA Received Date02/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LCS COM 3 PEG M/B PAT REP LG; LCS COMP RP INSERT LG 17.5MM; LCS COMPLETE FEM POR L LG; MBT CEM KEEL TIB TRAY SZ4; LCS COM 3 PEG M/B PAT REP LG; LCS COMP RP INSERT LG 17.5MM; LCS COMPLETE FEM POR L LG; MBT CEM KEEL TIB TRAY SZ4
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR